Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 908676, 5 pages
Research Article

The Representations and Continuity of the Metric Projections on Two Classes of Half-Spaces in Banach Spaces

College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China

Received 20 October 2013; Accepted 31 December 2013; Published 17 February 2014

Academic Editor: Khalil Ezzinbi

Copyright © 2014 Zihou Zhang and Chunyan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zi Hou Zhang, Yu Zhou, and Chun Yan Liu, “Near Convexity, Near Smoothness and Approximative Compactness of Half Spaces in Banach Spaces,” Acta Mathematica Sinica-English Series, vol. 32, no. 5, pp. 599–606, 2016. View at Publisher · View at Google Scholar